# SDR ANCF200600004

- Difficulty date: January 14, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N160BS
- Make and model: Doug DC-9-83
- Aircraft serial: 53463
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21171802
- Part serial: 771269
- Condition: Failed
- Location: Cabin Pressure
- Part time: 26,126 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: I

## Discrepancy

AT FLIGHT LEVEL 230, AUTOMATIC PRESSURIZATION SYSTEM FAIL TO PRESSURIZE AIRPLANE. TRANSFER LOCKOUT AND STAND BY LIGHT.  CHECK LIST WAS PERFORMED AND AUTO PRESSURIZATION WAS RECOVERED AND FAIL TO PRESSURIZE AGAIN AT LOW THRUST DURING APPROACH.  AS PER AMM 21-32-03/201 WAS PERFORMED TEST OF CONTROLLER CABIN PRESSURE AND WAS FOUND CONTROLLER N°1 FAIL.  DEFERRED TO DMI #033 AS PER MEL 21-24- CATEGORY "C".  DMI 033: IN ACCORDANCE WITH AMM 21-32-03 PAGE 201 CABIN PRESSURE CONTROLLER N° 1 WAS REPLACED, TEST SUCCESSFUL.
